# SDR CA060802004

- Difficulty date: August 1, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,811 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) 0 FLAP LANDING DUE TO FLAP FAIL EICAS MESSAGE. ON APPROACH, CREW SELECTED FLAPS AND NOTICED THEY WERE STUCK AT ZERO.   CREW COMPLETED CHECKLIST, THEN CONTACTED DISPATCH/ MTC.   AFTER TALKING TO MTC THE FLIGHT LANDED WITH ZERO FLAP.   AIRPORT FIRE FIGHTING WAS CONTACTED AS A PRECAUTION.   FLIGHT LANDED WITHOUT INCIDENT.  MAINT RESET SYSTEM AND CARRIED OUT INSPECTION IAW TIB CRJ-27-04. SYTEM RESET OK. DMI APPILED TO HAVE FAULT CODES READ AND INTERPRETTED. (801574 8/1/2006 21:01) (TC NR 20060802004)
